# SDR IPXA2021021065541

- Difficulty date: February 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,910 hours, 13,807 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:NA**ATB-EMERGENCY DECLARED-LANDED SAFE & TAXIED UNDER OWN POWER - NO EMERG EQUIP USED - AC TAKEN OOS** ON DEPARTURE PASSING 18000FB VISIBLE HAZY SMOKE WAS ENTERING FLIGHTDECK EMERGENCY DECLARED AOM CHECK LIST ACCOMPLISHED WHICH CLEARED THE SMOKE RTB KMIA AIRPORTACCOMPL VISUAL INSP MCO LOWER FRONT & AFT CARGO COMPT COCKPIT AREA ALL C/B NO DMG NOTED NO POPPED C/B. C/W CLEANING AIR COND PK & DUCTS FOR ODOR AMM 21-53-00DUE COLESOR BAG R&R NO SMOKE NOTED, JUST CONDENSATION.  ACCOMP ENG RUN #1 #2 #3 PER AMM 71-00-00-800-868 & AMM 21-53-00. SYS CKS GOOD.
